GC Mol 6 sachets
Each sachet contains:
Guaifenesin 0.100 g,
Vitamin C (ascorbic acid) 0.250 g,
Paracetamol 0.325 g.
Auxiliary components:
Povidone K25, Sodium Bicarbonate, Aspartame, Edetate Disodium, Tutti Frutti Powder.
Properties:
- The drug has an expectorant and analgesic effect, also reduces elevated body temperature.
- Guaifenesin reduces the surface tension and adhesive properties of sputum, which reduces its viscosity and facilitates evacuation from the respiratory tract.
- Guaifenesin has an anxiolytic effect.
- Paracetamol has an analgesic and antipyretic effect. Inhibits COX-1 and COX-2 mainly in the central nervous system, affecting the centers of pain and thermoregulation.
- Ascorbic acid (vitamin C) is involved in the regulation of redox processes, reduces vascular permeability and increases the body’s resistance to infections.
Indications:
Colds (including acute respiratory infections, influenza) and other infectious and inflammatory diseases, accompanied by fever and cough.
Dosage and administration:
Adults: take 2 sachets 3 times a day.
Children: take 1 sachet 3 times a day.
Dissolve the sachet in a glass of water before taking.
Contraindications:
Hypersensitivity to the components of the drug.
Wet cough with copious sputum, peptic ulcer of the stomach or duodenum, gastric bleeding (history).
Precautionary measures:
During treatment, it is recommended to take a sufficient amount of liquid.
It is advisable to combine with postural drainage or chest vibration massage.
Side effects:
From the digestive system: nausea, vomiting, gastralgia, abdominal pain, diarrhea.
From the side of the central nervous system: dizziness, headache, drowsiness.
Allergic reactions: skin rash, urticaria, hyperthermia.
Storage method:
Store at a temperature not exceeding 30 degrees.
Package:
The cardboard box contains 6 sachets of 5.5 grams, paper instructions.